About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 216713, 5 pages
http://dx.doi.org/10.1155/2014/216713
Research Article

Generalized Jordan Semitriple Maps on Hilbert Space Effect Algebras

College of Mathematics, Institute of Mathematics, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China

Received 31 December 2013; Accepted 20 March 2014; Published 13 April 2014

Academic Editor: Andrei D. Mironov

Copyright © 2014 Qing Yuan and Kan He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Yuan and Kan He, “Generalized Jordan Semitriple Maps on Hilbert Space Effect Algebras,” Advances in Mathematical Physics, vol. 2014, Article ID 216713, 5 pages, 2014. doi:10.1155/2014/216713